I Have a Question About Chest Pain After Taking Prednisone
at the beginning of this year i was put on 100mg of prednisone to hit the inflammation in my eyes hard, which i've had since april of last year. i was only on 100mg for 11 days, when i got bronchitis and farenghitis, because my airways were so open i was ... more »
at the beginning of this year i was put on 100mg of prednisone to hit the inflammation in my eyes hard, which i've had since april of last year. i was only on 100mg for 11 days, when i got bronchitis and farenghitis, because my airways were so open i was bound to get sick. i had to call the doctor and they tapered me down to 50mg a day. I took that up until march 15th, and i made my doctor taper me off and just do the steroid eye injections because all the side effects were not worth taking the oral steroid. he tapered me down to 10mg a day, and i'm still on that regimen plus the eye injections every 3-4 weeks. i've only had two so far. about 3 weeks before my first eye injection, on 50mg of prednisone at the time, i noticed severe busrts of pain that would spread throughout my entire chest cavity. i didn't think much of it so i didn't report it. then about a week before the first set of eye injections the pain was constant to whenever i was moving around. i went to my health care provider, and all she had to tell me was that i had allergy induced asthma, she gave me singulair and i've been taking it for two weeks. now my chest is in constant pain, even when i'm not moving, and i cannot breathe after walking a short distance, could the prednisone have anything to do with this. i've never had a history of allergies before this, and there is no history of asthma in my family, i go back to see my health care provider tomorrow, but i'm afraid she isn't going to listen to me and just hand me an inhaler.